# SDR SWAA042325

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 70,029 hours, 77,209 cycles
- System (JASC): 5751 · Ailerons
- Part: Limiter
- Part number: R1053M22
- Part serial: 800208
- Condition: Binding
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLAPS EXTENDED INFLIGHT, CONTROLS BIND IN ROLL IN BOTH DIRECTIONS.  WITH FLAPS UP ROLL IS NORMAL (AUTOPILOT WILL STAY ENGAGED WITH FLAPS DOWN) FELT BINDING AGAIN IN BANK WHEN FLAPS EXTENDED FOR LANDING.  REMOVED AND REPLACED AILERON FORCE LIMITER PER MM.
